MathSciNet Relay Station
MathSciNet bibliographic data
MR201991 46.80 (22.65)
Rajagopalan, M. $P\sp{p}$-conjecture for locally compact groups. I. Trans. Amer. Math. Soc. 125 1966 216–222.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement